Stochastik der Strahlenwirkung release_dbgu26yngjecvc4t4efc2aaiwa

by J.F. Fowler

Published in International Journal of Radiation Biology and Related Studies in Physics Chemistry and Medicine by Informa UK Limited.

1967   Volume 12, p199-199

Archived Files and Locations

application/pdf  13.9 MB
file_mnr7tot2gfbkfbxonpwg72vksu (web) (webarchive) (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1967
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0020-7616
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: b330e39e-d77c-4456-9880-c2b766d33abd